Volume 6, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On deformations of hyperbolic 3–manifolds with geodesic boundary

Roberto Frigerio

Algebraic & Geometric Topology 6 (2006) 435–457
Bibliography
1 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Universitext, Springer (1992) MR1219310
2 Y E Choi, Positively oriented ideal triangulations on hyperbolic three-manifolds, Topology 43 (2004) 1345 MR2081429
3 R Frigerio, Similar fillings and isolation of cusps of hyperbolic $3$-manifolds, arXiv:math.GT/0504147
4 R Frigerio, Hyperbolic manifolds with geodesic boundary which are determined by their fundamental group, Topology Appl. 145 (2004) 69 MR2100865
5 R Frigerio, Deforming triangulations of hyperbolic $3$-manifolds with geodesic boundary, PhD thesis, Scuola Normale Superiore, Pisa (2005)
6 R Frigerio, B Martelli, C Petronio, Small hyperbolic 3-manifolds with geodesic boundary, Experiment. Math. 13 (2004) 171 MR2068891
7 R Frigerio, C Petronio, Construction and recognition of hyperbolic 3-manifolds with geodesic boundary, Trans. Amer. Math. Soc. 356 (2004) 3243 MR2052949
8 H Garland, A rigidity theorem for discrete subgroups, Trans. Amer. Math. Soc. 129 (1967) 1 MR0214102
9 C D Hodgson, S P Kerckhoff, Rigidity of hyperbolic cone-manifolds and hyperbolic Dehn surgery, J. Differential Geom. 48 (1998) 1 MR1622600
10 S Kojima, Polyhedral decomposition of hyperbolic manifolds with boundary, Proc. Work. Pure Math. 10 (1990) 37
11 F Luo, A combinatorial curvature flow for compact 3-manifolds with boundary, Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 12 MR2122445
12 W D Neumann, D Zagier, Volumes of hyperbolic three-manifolds, Topology 24 (1985) 307 MR815482
13 C Petronio, J Porti, Negatively oriented ideal triangulations and a proof of Thurston's hyperbolic Dehn filling theorem, Expo. Math. 18 (2000) 1 MR1751141
14 M S Raghunathan, Discrete subgroups of Lie groups, Ergebnisse series 68, Springer (1972) MR0507234
15 W P Thurston, The geometry and topology of $3$-manifolds (1979)
16 A Weil, Remarks on the cohomology of groups, Ann. of Math. $(2)$ 80 (1964) 149 MR0169956